MathSciNet Relay Station
MathSciNet bibliographic data
MR734287 81C15
Hsue, Chen Shiung; Chern, J. L. Two-step approach to one-dimensional anharmonic oscillators. Phys. Rev. D (3) 29 (1984), no. 4, 643–647.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement